advertisement
Question
Posted by: X | 2011/05/12

Prolonged period

Hello doctor. Since my supposed PID in Dec and after treatment, I have had pelvic pain. However a month ago it got much better and has subsided, although at the end of my periods it is bad and during ovulation this month it was terrible. My periods are quite light however (about half a tampon is used after about 6 hours), but they are long - about 7-9 days with those last days being of caramel colour. This month though (yesterday = day 7) and after slowing down and mostly dark brown at the end I noticed some rusty coloured blood filling one side of a mini...this is not normal for me and I was quite shocked. Today, it is brown mixed with red again, but not heavy. I can think of nothing that would cause this. Only changes are 2 weeks ago I started Eglanol (Esperide) for anxiety. I am also very stressed over my daughters illness at the moment. My breasts tingle at funny times and I have started to get spots on my face (which should be gone by this time of the month). Bad headache today too (which I only get once a month the day before my period). I was last at the gynae in January and before that in November and supposedly all is well, had scans, xrays, ct''s (for other things too). I have another appt but only on 23rd May. Please assist with any suggestions. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Stress can upset your cycle and Eglanyl can affect it as well. Wait for your Gyane appointment to check if there is anything else going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/13

Stress can upset your cycle and Eglanyl can affect it as well. Wait for your Gyane appointment to check if there is anything else going on.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement